Heat flow for Yang-Mills-Higgs fields, part II

Yi,Fang and Hong, MC (2001) Heat flow for Yang-Mills-Higgs fields, part II. Chinese Annals of Mathematics Series B, 22 2: 211-222. doi:10.1142/S0252959901000206

Author Yi,Fang
Hong, MC
Title Heat flow for Yang-Mills-Higgs fields, part II
Journal name Chinese Annals of Mathematics Series B   Check publisher's open access policy
ISSN 0252-9599
Publication date 2001-04-01
Year available 2001
Sub-type Article (original research)
DOI 10.1142/S0252959901000206
Open Access Status
Volume 22
Issue 2
Start page 211
End page 222
Total pages 12
Place of publication Bussum
Publisher Baltzer Sci Publ Bv
Language eng
Subject 01 Mathematical Sciences
010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010102 Algebraic and Differential Geometry
Abstract This paper studies the long time behaviour and the blow up phenomenon of the heat flow for the Yang-Mills-Higgs field on a vector bundle over a compact 4-dimensional Riemannian manifold.
Keyword Mathematics
heat flow
Yang-Mills-Higgs field
Riemannian manifold
Higher Dimensions
2000 MR Subject Classification 35K22
2000 MR Subject Classification 35K55
2000 MR Subject Classification 53C05
Chinese Library Classification O175.26
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 17 Oct 2007, 20:50:38 EST